# SDR QXEA2010101800647

- Difficulty date: October 13, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 22,292 hours, 23,151 cycles
- Engine: Pwc PW150A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Loose
- Location: Galley Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORT STRONG ODOR FROM AFT GALLEY. CREW STATED THE ODOR WAS A BURNED ELEC SMELL ISOLATED TO THE AFT GALLEY RT SIDE INSP READING LIGHT SWITCHES, EMERG LIGHT AND BALLAST ON/OFF NO ODOR NOTED INSP MAPCOS AND SOCKETS INCLUDING GVI OF ASSOC WIRING FOUND INBD SOCKET LOOSE IN BRACKET SECURED SOCKET REPLACED AS PRECAUTIONARY MEASURE GRN RAN APU BLEEDS ON /OFF FOR SERVERAL MINUTES, NO ODOR, NOTED GRND RAN BOTH ENG FOR SEVERAL MINUTES BLEEDS ON/OFF NO ODOR NOTED ACFT OK FOR CONTINUED SERVICE.
